# SDR IPXA2015101094637

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 15,017 hours, 9,422 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Part number: A5281104820300
- Condition: Broken
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED NOSE L/G DOOR NOT CLOSED COMPLIED WITH ECAM: INDICATION ON BOTH CTR & OVERHEAD PANEL.  FOUND AFT LT LOCK FITTING DAMAGED RT FITTING ADJ, TEST GOOD OK FOR DERVICE REF 32-31-14-0401.
